PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Conley index continuation for some classes of RFDEs on manifolds

Volume 250 / 2020

M. C. Carbinatto, K. P. Rybakowski Fundamenta Mathematicae 250 (2020), 41-62 MSC: Primary 37B30, 34K05; Secondary 34C40. DOI: 10.4064/fm700-8-2019 Published online: 13 January 2020


We establish Conley index continuation results for manifold-valued retarded functional differential equations which are close to ordinary differential equations.


  • M. C. CarbinattoDepartamento de Matemática
    Caixa Postal 668
    13.560-970 São Carlos SP, Brazil
  • K. P. RybakowskiInstitut für Mathematik
    Universität Rostock
    Ulmenstraße 69, Haus 3
    18057 Rostock, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image